Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Li, Peter
On the Sobolev constant and the $p$-spectrum of a compact riemannian manifold. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 13 no. 4 (1980), p. 451-468
Full text djvu | pdf | Reviews MR 82h:58054 | Zbl 0466.53023 | 10 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1980_4_13_4_451_0

Bibliography

[1] E. BOMBIERI, Theory of Minimal Surfaces and a Counter-Example to the Bernstein Conjecture in High Dimension (Lecture Notes, Courant Institute, 1970).
[2] J. CHEEGER, A Lower Bound for the Smallest Eigenvalue of the Laplacian in Problem in Analysis, a Symposium in honor of S. Bochner, Princeton University Press, Princeton, 1970.  Zbl 0212.44903
[3] S. Y. CHENG, Eigenfunctions and Nodal Sets (Comment Math. Helv., Vol. 51, 1976, pp. 43-55).  MR 53 #1661 |  Zbl 0334.35022
[4] C. CROKE, Some Isoperimetric Inequalities and Consequences (Ann. scient. Éc. Norm. Sup., (4), T. 13, 1980, pp. 419-435).
Numdam |  MR 83d:58068 |  Zbl 0465.53032
[5] S. GALLOT and D. MEYER, Operateur de courbure et laplacien des formes différentielles d'une variété riemannienne (J. Math. pures et appl., Vol. 54, 1975, pp. 259-284).  MR 56 #13128 |  Zbl 0316.53036
[6] M. GROMOV, Manifolds of Negative Curvature (preprint).
[7] R. OSSERMAN, The Isoperimetric Inequality (Bulletin A.M.S., Vol. 84, No. 6, 1978, pp. 1182-1238).
Article |  MR 58 #18161 |  Zbl 0411.52006
[8] S. T. YAU, Isoperimetric Constants and the First Eigenvalue of a Compact Riemannian Manifold (Ann. scient. Éc. Norm. Sup., Vol. 4, t. 8, 1975, pp. 487-507).
Numdam |  MR 53 #1478 |  Zbl 0325.53039
Copyright Cellule MathDoc 2014 | Credit | Site Map